Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Skin has become thin after using skin lite cream. Should I discontinue it?

hello doctor,i am of harish (age 20), I m using skin lite cream maufactured by liva,as a night cream since 25 days,alternatively, inorder to turn my skin itno better complexsion, and its result is good but my my skin turned into somewhat thin, should i continue it, if at all i stop it, how can i maintain my skin complexion inoder to look white, and my pimples are turning in to black spots on my face? how can i stop geting pimples and dark spots even?
Asked On : Fri, 11 Jan 2013
Answers:  1 Views:  193
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Thanks for the query.

This is one of the commonest complication of steroid creams.

You must stop the cream immediately.

Apply aloevera lotion.

This will help in regenerating the skin.

Please meet a dermatologist for exact diagnosis.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Thu, 1 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor